# SDR ASAA2017010927226

- Difficulty date: January 9, 2017
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5676U6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOORBOARD LATERAL SUPPORT CORRODED AT FASTENER HOLE BS 951 RBL 47. GROUNDED - YES. REMOVED CORROSION, ORIGINAL MAT .071 MAT. LOSS .010 FOUND OUT OF LIMITS IAW SRM 53-70-51, LOCATED AND DRILLED NEW FLOOR SUPPORT IAW SRM 51-40-05, AND INSTALLED NEW FLOOR SUPPORT IAW SRM 51-210-02.
